# SDR 373PA0038

- Difficulty date: February 2, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 51,071 hours, 25,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT/ATTACH ANGLE CRACKED AT STA 807 UNDER FLOOR STRUCTURE AT RBL 20.  FABRICATED SUPPORT ANGLE PER DRAWING 65-47957 AND INSTALLED.
